MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI SUCTION, 0 - 1PK; TRUDI NAV SUCTION, 0

ACCLARENT, INC. TRUDI SUCTION, 0 - 1PK; TRUDI NAV SUCTION, 0
Catalog Number TDNS000Z
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section d4: primary udi number: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The healthcare professional reported that during an ethmoidectomy with balloon sinuplasty, the suction device, trudi suction, 0 - 1pk (tdns000z, lot unknown) was being displayed inaccurately on the trudi nav system.The caller noted a 4-5 mm inaccuracy of the device.The caller believes this is due to the faulty suction device.The caller noted that all other navigation devices were being displayed properly.The facility did not have a spare suction device to troubleshoot the issue further.The case continued with the issue.There was no allegation that a death or serious injury occurred due to the use of the product.There was no report of the patient requiring medical intervention.Additional event information was received on 09-jul-2024 indicating that the patient tracker was not moved nor was the patient tracker under tension in relation to this event.No more than one ct scan was attempted to be used with one device.The ct image used as the primary image.The ct scan obtained ¿enough¿ slices.No ferromagnetic material was placed within the trudi zone.The emitter pad was not moved.There was no other device¿s shaft in proximity to an emitter pad¿s transmitter.The serial number for the trudi system is 100145.The information indicated that when the issue with the suction device occurred, the icon on the trudi system was green.There was no error message.The device was plugged in after registration.The inaccuracy was determined ¿looking at the monitor¿.The crosshairs did not turn ¿yellow¿.The device has been processed approximately 15 times.The sterilization method used as steam.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complaint conclusion: the healthcare professional reported that during an ethmoidectomy with balloon sinuplasty, the suction device, trudi suction, 0 - 1pk (tdns000z, lot unknown) was being displayed inaccurately on the trudi nav system.The caller noted a 4-5 mm inaccuracy of the device.The caller believes this is due to the faulty suction device.The caller noted that all other navigation devices were being displayed properly.The facility did not have a spare suction device to troubleshoot the issue further.The case continued with the issue.There was no allegation that a death or serious injury occurred due to the use of the product.There was no report of the patient requiring medical intervention.Additional event information was received on 09-jul-2024 indicating that the patient tracker was not moved nor was the patient tracker under tension in relation to this event.No more than one ct scan was attempted to be used with one device.The ct image used as the primary image.The ct scan obtained ¿enough¿ slices.No ferromagnetic material was placed within the trudi zone.The emitter pad was not moved.There was no other device¿s shaft in proximity to an emitter pad¿s transmitter.The serial number for the trudi system is 100145.The information indicated that when the issue with the suction device occurred, the icon on the trudi system was green.There was no error message.The device was plugged in after registration.The inaccuracy was determined ¿looking at the monitor¿.The crosshairs did not turn ¿yellow¿.The device has been processed approximately 15 times.The sterilization method used as steam.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
TRUDI SUCTION, 0 - 1PK
Common Device Name
TRUDI NAV SUCTION, 0
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
VIANT MEDICAL
45 lexington drive
laconia NH 03246
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19781724
Report Number3005172759-2024-00075
Device Sequence Number15523431
Product Code PGW
UDI-Device Identifier10705031245877
UDI-Public10705031245877
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTDNS000Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date07/19/2024
Supplement Report FDA Received Date07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown